Volume 1, Number 2
Previous Issue Next Issue

Tomohiro Sogabe & Shao-Liang Zhang

10.4208/eajam.260410.240510a

East Asian J. Appl. Math., 1 (2011), pp. 97-107.

Preview Full PDF 221 2878 Abstract

Hui Ji, Zuowei Shen & Yuhong Xu

10.4208/eajam.020310.240610a

East Asian J. Appl. Math., 1 (2011), pp. 108-131.

Preview Full PDF 214 2914 Abstract

Xi Chen, Wai-Ki Ching, Xiao-Shan Chen, Yang Cong & Nam-Kiu Tsing

10.4208/eajam.080310.200910a

East Asian J. Appl. Math., 1 (2011), pp. 132-154.

Preview Full PDF 267 2832 Abstract

Zhilin Li & Ming-Chih Lai

10.4208/eajam.030510.250910a

East Asian J. Appl. Math., 1 (2011), pp. 155-171.

Preview Full PDF 242 2751 Abstract

Jing Yuan, Juan Shi & Xue-Cheng Tai

10.4208/eajam.220310.181110a

East Asian J. Appl. Math., 1 (2011), pp. 172-186.

Preview Full PDF 267 2743 Abstract

Takafumi Miyata, Yusaku Yamamoto, Takashi Uneyama, Yoshimasa Nakamura & Shao-Liang Zhang

10.4208/eajam.300510.250311a

East Asian J. Appl. Math., 1 (2011), pp. 187-196.

Preview Full PDF 264 2829 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard